RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik YuUrGU. Ser. Mat. Model. Progr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik YuUrGU. Ser. Mat. Model. Progr., 2013, Volume 6, Issue 3, Pages 85–94 (Mi vyuru9)  

Mathematical Modelling

On Error Estimate of an Approximate Method to Solve an Inverse Problem for a Semi-Linear Differential Equation

E. V. Tabarintseva

South Ural State University, Chelyabinsk, Russian Federation

Abstract: An inverse problem for a semi-linear differential-operator equation in a Hilbert space is considered in the paper. The projection regularization method is used to get a stable approximate solution to the nonlinear ill-posed problem. The regularization parameter is chosen referring to the Lavrentev scheme. A sharp error estimate of the considered method on a correctness class defined by means of a nonlinear operator is obtained. The value of the continuity module for the corresponding problem on the correctness classes plays an important role in the investigation of the methods for the solution of ill-posed problems in order to state their optimality. The linear operators are used, as a rule, to define the correctness classes. The two-sided estimate of the continuity module for the nonlinear inverse problem on the correctness class defined by a nonlinear operator is obtained in the present work. The obtained estimate of the continuity module is used to prove the order-optimality of the projection regularization method on the analyzed correctness class.

Keywords: inverse problem; a method of approximate solution; continuity module; error estimate; semilinear equation.

Full text: PDF file (625 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.948
MSC: 47J06
Received: 28.04.2013

Citation: E. V. Tabarintseva, “On Error Estimate of an Approximate Method to Solve an Inverse Problem for a Semi-Linear Differential Equation”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 6:3 (2013), 85–94

Citation in format AMSBIB
\Bibitem{Tab13}
\by E.~V.~Tabarintseva
\paper On Error Estimate of an Approximate Method to Solve an Inverse Problem for a Semi-Linear Differential Equation
\jour Vestnik YuUrGU. Ser. Mat. Model. Progr.
\yr 2013
\vol 6
\issue 3
\pages 85--94
\mathnet{http://mi.mathnet.ru/vyuru9}


Linking options:
  • http://mi.mathnet.ru/eng/vyuru9
  • http://mi.mathnet.ru/eng/vyuru/v6/i3/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:157
    Full text:68
    References:14
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019